# SDR AALA202407298141

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,643 hours, 32,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2946
- Condition: Inoperative
- Location: Zone 200
- Part time: 58,481 hours, 30,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN EMERGENCY LIGHTS FLICKER ON AND OFF. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AT 10UL.
